MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 09007733190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with elecsys t3 and elecsys t4 on a cobas e 801 analytical unit.The customer states that the t3 and t4 values were abnormally elevated, but tsh was normal.The results were not in line with the patient's clinical manifestations.No questionable results were reported outside of the laboratory.This medwatch will apply to the t3 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the t4 assay.Refer to the attachment for the patient's results.The t3 and t4 values from the (b)(6) 2023 sample are questioned.The sample was repeated after the patient sample was treated with the streptavidin-coated microparticle portion of the t3 and t4 reagents.For this treatment, the sample and microparticle portion of the reagents were incubated at 37 degrees celcius for 30 minutes, the supernatant was then centrifuged and tested.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The full e1 facility name was provided as (b)(6) hosplital.The patient sample was provided for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Investigations of the sample were able to reproduce the results obtained by the customer.Further investigations of the sample determined that it contains an interfering factor against the streptavidin component of the t3 and t4 assays.Per product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin, or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product issue.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18232764
Report Number1823260-2023-03795
Device Sequence Number3176722
Product Code CDP
UDI-Device Identifier07613336171653
UDI-Public07613336171653
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09007733190
Device Catalogue Number09007733190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/11/2023
08/29/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/13/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient RaceAsian